Illinois Journal of Mathematics
- Illinois J. Math.
- Volume 64, Number 2 (2020), 141-149.
Coarse dimension and definable sets in expansions of the ordered real vector space
Let . Suppose there is an such that for all sufficiently large . Then there is an and a linear such that is dense. As a corollary, we show that if is in addition nowhere dense, then defines every bounded Borel subset of every .
Illinois J. Math., Volume 64, Number 2 (2020), 141-149.
Received: 19 March 2019
Revised: 12 November 2019
First available in Project Euclid: 1 May 2020
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Primary: 03C64: Model theory of ordered structures; o-minimality
Walsberg, Erik. Coarse dimension and definable sets in expansions of the ordered real vector space. Illinois J. Math. 64 (2020), no. 2, 141--149. doi:10.1215/00192082-8303453. https://projecteuclid.org/euclid.ijm/1588298624